Mohammad W. Alomari
Mohammad W. Alomari
Associate Professor of Mathematics, Irbid National University
inu.edu.jo üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Ostrowski type inequalities for functions whose derivatives are s-convex in the second sense
M Alomari, M Darus, SS Dragomir, P Cerone
Applied Mathematics Letters 23 (9), 1071-1076, 2010
1782010
The Hadamard’s inequality for s-convex function of 2-variables on the co-ordinates
M Alomari, M Darus
International Journal of Math. Analysis 2 (13), 629-638, 2008
1512008
Refinements of Hadamard-type inequalities for quasi-convex functions with applications to trapezoidal formula and to special means
M Alomari, M Darus, US Kirmaci
Computers & mathematics with applications 59 (1), 225-232, 2010
1292010
On the Hadamard's inequality for log-convex functions on the coordinates
M Alomari, M Darus
Journal of Inequalities and Applications 2009 (1), 283147, 2009
1272009
New inequalities of Hermite-Hadamard type for functions whose second derivatives absolute values are quasi-convex
MW Alomari, M Darus, SS Dragomir
Tamkang Journal of Mathematics 41 (4), 353-359, 2010
121*2010
New inequalities of Simpson's type for s-convex functions with applications
M Alomari, M Darus, SS Dragomir
Research report collection 12 (4), 2009
1122009
Some inequalities of Hermite-Hadamard type for s-convex functions
MW Alomari, M Darus, US Kirmaci
Acta Mathematica Scientia 31 (4), 1643-1652, 2011
1112011
Hadamard-type inequalities for product two convex functions on the co-ordinates
MA Latif, M Alomari
International Mathematical Forum 4 (47), 2327-2338, 2009
1042009
On Hadamard-type inequalities for h-convex functions on the co-ordinates
MA Latif, M Alomari
Int. J. of Math. Analysis 3 (33), 1645-1656, 2009
962009
Hadamard-type inequalities for s-convex functions
M Alomari, M Darus
Int. Math. Forum 3 (37-40), 1965-1975, 2008
832008
Integral inequalities via several kinds of convexity
ME Özdemir, E Set, M Alomari
Creat. Math. Inform 20 (1), 62-73, 2011
752011
Co-ordinated s-convex function in the first sense with some Hadamard-type inequalities
M Alomari, M Darus
Int. J. Contemp. Math. Sci 3 (32), 1557-1567, 2008
672008
Inequalities of Hermite-Hadamard's type for functions whose derivatives absolute values are quasi-convex
M Alomari, M Darus, SS Dragomir
Research report collection 12 (Supp), 2009
642009
Some Ostrowski type inequalities for quasi-convex functions with applications to special means
M Alomari, M Darus
RGMIA Res. Rep. Coll 13 (2), 2010
592010
On some inequalities of Simpson-type via quasi-convex functions and applications
M Alomari, M Darus
Transylvanian Journal of Mathematics and Mechanics 2 (1), 15-24, 2010
432010
Generalized double-integral Ostrowski type inequalities on time scales
S Hussain, MA Latif, M Alomari
Applied Mathematics Letters 24 (8), 1461-1467, 2011
412011
Two inequalities of Simpson type for quasi-convex functions and applications
M Alomari, S Hussain
Appl. Math. E-Notes 11, 110-117, 2011
412011
A companion of Ostrowski’s inequality with applications
MW Alomari
Transylv. J. Math. Mech 3 (1), 9-14, 2011
402011
A companion of Dragomir's generalization of Ostrowski's inequality and applications in numerical integration
MW Alomari
Ukrains’ kyi Matematychnyi Zhurnal 64 (4), 435-450, 2012
362012
A companion of Dragomir's generalization of Ostrowski's inequality and applications in numerical integration
MW Alomari
Ukrains’ kyi Matematychnyi Zhurnal 64 (4), 435-450, 2012
362012
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20